Cantor-Bernstein theorem for lattices

Ján Jakubík

Mathematica Bohemica (2002)

  • Volume: 127, Issue: 3, page 463-471
  • ISSN: 0862-7959

Abstract

top
This paper is a continuation of a previous author’s article; the result is now extended to the case when the lattice under consideration need not have the least element.

How to cite

top

Jakubík, Ján. "Cantor-Bernstein theorem for lattices." Mathematica Bohemica 127.3 (2002): 463-471. <http://eudml.org/doc/249046>.

@article{Jakubík2002,
abstract = {This paper is a continuation of a previous author’s article; the result is now extended to the case when the lattice under consideration need not have the least element.},
author = {Jakubík, Ján},
journal = {Mathematica Bohemica},
keywords = {lattice; direct product decomposition; Cantor-Bernstein Theorem; lattice; direct product decomposition; Cantor-Bernstein theorem},
language = {eng},
number = {3},
pages = {463-471},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Cantor-Bernstein theorem for lattices},
url = {http://eudml.org/doc/249046},
volume = {127},
year = {2002},
}

TY - JOUR
AU - Jakubík, Ján
TI - Cantor-Bernstein theorem for lattices
JO - Mathematica Bohemica
PY - 2002
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 127
IS - 3
SP - 463
EP - 471
AB - This paper is a continuation of a previous author’s article; the result is now extended to the case when the lattice under consideration need not have the least element.
LA - eng
KW - lattice; direct product decomposition; Cantor-Bernstein Theorem; lattice; direct product decomposition; Cantor-Bernstein theorem
UR - http://eudml.org/doc/249046
ER -

References

top
  1. A Cantor-Bernstein theorem for σ -complete M V -algebras, (to appear). (to appear) 
  2. Cantor-Bernstein theorem for lattice ordered groups, Czechoslovak Math. J. 22 (1972), 159–175. (1972) MR0297666
  3. On complete lattice ordered groups with strong units, Czechoslovak Math. J. 46 (1996), 221–230. (1996) MR1388611
  4. Convex isomorphisms of archimedean lattice ordered groups, Mathware and Soft Computing 5 (1998), 49–56. (1998) MR1632739
  5. Cantor-Bernstein theorem for M V -algebras, Czechoslovak Math. J. 49 (1999), 517–526. (1999) MR1708370
  6. Direct product decompositions of infinitely distributive lattices, Math. Bohem. 125 (2000), 341–354. (2000) MR1790125
  7. On orthogonally σ -complete lattice ordered groups, (to appear). (to appear) MR1940067
  8. Convex mappings of archimedean M V -algebras, (to appear). (to appear) MR1864107
  9. A theorem of Cantor-Bernstein type for orthogonally σ -complete pseudo M V -algebras, (Submitted). 
  10. A generalization of theorem of Banach and Cantor-Bernstein, Coll. Math. 1 (1948), 140–144. (1948) MR0027264
  11. Boolean Algebras, Second Edition, Springer, Berlin, 1964. (1964) Zbl0123.01303MR0126393
  12. Higher degrees of distributivity and completeness in Boolean algebras, Trans. Amer. Math. Soc. 84 (1957), 230–257. (1957) MR0084466
  13. Cardinal Algebras, New York, 1949. (1949) Zbl0041.34502

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.